Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A new eigenspace characterization of split-quaternion involutions

Linear and Multilinear Algebra, 2021 (Journal Indexed in SCI) identifier identifier

Control Homotopy of Trajectories

Journal of Dynamical and Control Systems, 2020 (Journal Indexed in SCI) identifier identifier

Dual quaternion algebra and its derivations

TURKISH JOURNAL OF MATHEMATICS, vol.44, pp.2113-2122, 2020 (Journal Indexed in SCI) identifier identifier

Derivations of generalized quaternion algebra

TURKISH JOURNAL OF MATHEMATICS, vol.43, pp.2649-2657, 2019 (Journal Indexed in SCI) identifier identifier

Homotopy Path Spaces for Families of Admissible Paths

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.23, pp.635-654, 2017 (Journal Indexed in SCI) identifier identifier

THE COVERING SEMIGROUP OF INVARIANT CONTROL SYSTEMS ON LIE GROUPS

KYBERNETIKA, vol.52, no.6, pp.837-847, 2016 (Journal Indexed in SCI) identifier identifier

Regular Trajectories of Young Systems

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.21, pp.539-558, 2015 (Journal Indexed in SCI) identifier identifier

Lie Semigroups, Homotopy, and Global Extensions of Local Homomorphisms

JOURNAL OF LIE THEORY, vol.25, no.3, pp.753-774, 2015 (Journal Indexed in SCI) identifier identifier

On a subsemigroup of the universal covering of Lie semigroups

SEMIGROUP FORUM, vol.89, no.3, pp.627-638, 2014 (Journal Indexed in SCI) identifier identifier

Monotonic homotopy for trajectories of young systems

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.19, pp.405-420, 2013 (Journal Indexed in SCI) identifier identifier

Addendum to "universal covering of driftless control systems"

Journal of Dynamical and Control Systems, vol.15, pp.445-448, 2009 (Journal Indexed in SCI) identifier identifier

UNIVERSAL COVERING OF DRIFTLESS CONTROL SYSTEMS

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.14, no.4, pp.453-464, 2008 (Journal Indexed in SCI) identifier identifier

Covering space for monotonic homotopy of trajectories of control systems

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.216, pp.324-353, 2005 (Journal Indexed in SCI) identifier identifier

Observability of general linear pairs

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.39, pp.35-43, 2000 (Journal Indexed in SCI) identifier identifier

Transitivity Of Linear Control Systems On Lie Groups

COMPUTATIONAL & APPLIED MATHEMATICS, vol.18, no.2, pp.247-255, 1999 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

About the solutions of linear control systems on Lie groups

Proyecciones, vol.35, no.4, pp.491-503, 2016 (Refereed Journals of Other Institutions) identifier

Null controllability on Lie groups

Proyecciones, vol.32, pp.61-72, 2013 (Refereed Journals of Other Institutions) identifier

On an algorithm for finding derivations of lie algebras

Proyecciones, vol.31, pp.81-90, 2012 (Refereed Journals of Other Institutions) identifier